On exact analytical solutions of equations of Maxwell incompressible viscoelastic medium

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Unsteady two-dimensional flows of incompressible viscoelastic Maxwell medium with upper, low and corotational convective derivatives in the rheological constitutive law are considered. A class of partially invariant solutions is analyzed. Using transition to Lagrangian coordinates, an exact solution of the problem of unsteady flow near free-stagnation point was constructed. For the model with Johnson–Segalman convected derivative and special linear dependence of the vertical component of velocity, the general solutions were derived.

Original languageEnglish
Pages (from-to)152-157
Number of pages6
JournalInternational Journal of Non-Linear Mechanics
Volume105
DOIs
Publication statusPublished - 1 Oct 2018

Keywords

  • Invariant solution
  • Johnson–Segalman convected derivative
  • Lagrangian coordinates
  • Lie group
  • Stagnation point flow
  • UCM
  • Viscoelastic fluid
  • Johnson-Segalman convected derivative
  • FLUID
  • MODEL
  • FLOW

Fingerprint Dive into the research topics of 'On exact analytical solutions of equations of Maxwell incompressible viscoelastic medium'. Together they form a unique fingerprint.

Cite this